# SDR 2008UALA00897

- Difficulty date: February 15, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N533UA
- Make and model: Boeing 757222
- Aircraft serial: 25073
- Aircraft time: 56,062 hours, 20,518 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pulley
- Part number: 251N601818
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CEILING AREA ELEVATOR CONTROL CABLE PULLEY CRACKED OB SIDE BETWEEN BS 333 AND BS 350 L4L.  STRESS FRACTURE.  REPLACED ELEVATOR CONTROL CABLE PULLEY.
